MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH LASER TRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTO

TELEFLEX MEDICAL RUSCH LASER TRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTO
Model Number IPN040900
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the inner cuff did not deflate during a test before use".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
RUSCH LASER TRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTO
Manufacturer (Section D)
TELEFLEX MEDICAL
71394 kernen
Manufacturer (Section G)
TELEFLEX MEDICAL
willy-rusch-str. 4 - 10
71394 kernen 71394
GM   71394
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13534330
Report Number9610520-2022-00001
Device Sequence Number14471454
Product Code BTR
UDI-Device Identifier04026704002672
UDI-Public04026704002672
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2024
Device Model NumberIPN040900
Device Catalogue Number102004-000070
Device Lot Number19381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown